# SDR ASAA2018071625402

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,951 hours, 5,945 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 3250276050
- Condition: Frayed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 AFT TOP OTBD EGT RAIL HARNESS HAS FRAYED BRAIDING. GROUNDED - YES. REPLACED OUTBOARD UPPER FIRE LOOP HARNESS. ALL OPS NML. REF MM 26-11-02.
